Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 22, 2015, 8:44 AM CST for Escambia County, Florida; Escambia County, Alabama. It took effect at Dec 25, 2015, 2:00 AM CST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2015, 8:44 AM CST (14:44 UTC)
- In effect from
- Dec 25, 2015, 2:00 AM CST
- Expired
- Dec 26, 2015, 12:00 PM CST
- In force
- 34 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Escambia County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Escambia Creek at Flomaton (FLMA1). The gauge peaked at 18.74 ft at Dec 25, 2015, 10:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 21 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02375000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
644 WGUS44 KMOB 221444 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 844 AM CST TUE DEC 22 2015 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Alabama...Florida... Big Escambia Creek At Flomaton affecting Escambia County. Escambia River Near Century affecting Escambia County. .Heavy rainfall is forecast to occur over the next 48 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 48 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-231444- /O.NEW.KMOB.FL.W.0038.151225T0800Z-151226T1800Z/ /FLMA1.1.ER.151225T0800Z.151225T1800Z.151226T1200Z.NO/ 844 AM CST TUE DEC 22 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Big Escambia Creek At Flomaton * From late Thursday night until Saturday afternoon * At 8AM Tuesday the stage was estimated at 7.3 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * Forecast to rise above flood stage by early Friday morning and continue to rise near 14.6 feet by Friday afternoon. * At 14 feet...Some homes north of highway 31 may become affected by flood water as the level rises above 14 feet. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$ ALC053-FLC033-231444- /O.NEW.KMOB.FL.W.0039.151224T1200Z-000000T0000Z/ /CTYF1.1.ER.151224T1200Z.151227T1800Z.000000T0000Z.NO/ 844 AM CST TUE DEC 22 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Escambia River Near Century * From Thursday morning until further notice * At 8AM Tuesday the stage was 11.8 feet. * Minor flooding is forecast * Flood stage is 17 feet. * Forecast to rise above flood stage by Thursday morning and continue to rise near 18.4 feet by Friday evening. * At 19 feet...Low lying pastures will flood and cattle should be moved to higher ground. && LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729 3077 8733 3093 8731 $$
1 follow-up statement
551 WGUS84 KMOB 230159 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 759 PM CST TUE DEC 22 2015 ...The flood warning is cancelled for the following river in Alabama... Florida... Big Escambia Creek At Flomaton affecting Escambia County Alabama and Escambia County Florida. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-230229- /O.CAN.KMOB.FL.W.0038.000000T0000Z-151226T1800Z/ /FLMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 759 PM CST TUE DEC 22 2015 The FLOOD WARNING is CANCELLED for The Big Escambia Creek At Flomaton * until Saturday afternoon. * Flood stage is 14.0 feet. * The river is now expected to crest below flood stage. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 22, 7:59 AM CST, 45 minutes earlier.
Area forecast discussion, Dec 22, 7:59 AM CST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 759 AM CST TUE DEC 22 2015 .DISCUSSION...SEE UPDATED INFORMATION BELOW. && .UPDATE...DENSE FOG ADVISORY IN EFFECT FOR PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI UNTIL 9 AM CST. && .MARINE...DENSE FOG ADVISORY IN EFFECT FOR MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA UNTIL 10 AM CST. && .AVIATION... 18Z ISSUANCE...12Z ISSUANCE...WIDESPREAD IFR TO LIFR CIGS AND MVFR TO IFR FOG [LOCALLY REDUCED TO LIFR LEVELS OVER SOUTHWEST AL AND SOUTHEAST MS] CONTINUE EARLY THIS MORNING. IFR TO LOW END MVFR CIGS WILL CONTINUE THROUGH THE PERIOD. EXPECT NUMEROUS TO WIDESPREAD SHRA AND POSSIBLY A FEW TSRA TO DEVELOP AGAIN LATE THIS MORNING AND CONTINUE INTO THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY RESTRICT VISIBILITY AT TIMES. /21 && .PREV DISCUSSION... /ISSUED 503 AM CST TUE DEC 22 2015/ NEAR TERM /NOW THROUGH TUESDAY NIGHT/...EARLY MORNING WATER VAPOR IMAGERY SHOWS A DEEPLY MOIST SOUTHWEST FLOW ALOFT ENTRENCHED ACROSS THE GULF COAST. DEEP LAYER FORCING AHEAD OF AN ADVANCING SHORTWAVE TROUGH ALLOWED FOR THE DEVELOPMENT OF A LINEAR COMPLEX OF THUNDERSTORMS FROM THE NORTHERN GULF TO COASTAL PORTIONS OF SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE OVERNIGHT. REGIONAL RADAR IMAGERY SHOWS THAT THE LINEAR MCS STILL REMAINS POSITIONED OVER THE OFFSHORE NORTHERN GULF WATERS AND STRETCHED NORTHEASTWARD TO JUST NW OF THE FL BIG BEND AT 4 AM CST. THE STRONGEST OF THE CONVECTIVE LINE HAS PROGRESSED WELL EAST OF OUR INLAND AREAS... THOUGH A BROAD AREA OF LIGHT TO MODERATE RAIN WAS STILL LOCATED ACROSS THE NW FL PANHANDLE AND ADJACENT PORTIONS OF SOUTH CENTRAL AL. PATCHY FOG HAD ALSO DEVELOPED MAINLY OVER SOUTHERN PORTIONS OF OUR AREA...BUT VISIBILITY HAS SO FAR REMAINED ABOVE ADVISORY THRESHOLDS. A MOIST SOUTHWESTERLY MID LEVEL FLOW PATTERN WILL PERSIST ACROSS OUR FORECAST AREA THROUGH TONIGHT AS THE NEXT MID LEVEL TROUGH CARVES OVER THE ROCKY MOUNTAINS AND ADJACENT PLAINS STATES. WE MAY HAVE A BRIEF BREAK IN CONVECTION OVER INLAND AREAS EARLY THIS MORNING...AS THE PAST FEW RUNS OF THE HRRR KEEP CONVECTION FOCUSED WELL OFFSHORE THROUGH AROUND 9 AM CST. HOWEVER...THE NEXT IN A SERIES OF SHORTWAVE TROUGHS MAY LIFT ACROSS THE NORTHERN GULF LATE THIS MORNING INTO THIS AFTERNOON...BRINGING A NORTHWARD RETURN OF DEEP LAYER MOISTURE/LIFT AND THUS INCREASING COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS ACROSS OUR FORECAST AREA DURING THIS TIME FRAME. LOW LEVEL FLOW REMAINS FAIRLY WEAK TODAY...WITH PALTRY LAPSE RATES AND MLCAPE VALUES MOSTLY LESS THAN 500 J/KG THANKS TO AMPLE CLOUD COVER AND MAX TEMPERATURES ONLY IN THE LOWER TO MID 70S AT BEST...SO THE SEVERE POTENTIAL DURING THE DAY LOOKS QUITE LIMITED. THE LATEST FORECAST HAS RAIN PROBABILITIES GRADUALLY INCREASING THROUGH THE DAY...WITH BEST CHANCES [80+ PCT] MAINLY SOUTH OF THE U.S. HWY 84 CORRIDOR BY THIS AFTERNOON. SHORT RANGE MODEL SOLUTIONS SHOW THE SHORTWAVE TROUGH LIFTING NORTHEASTWARD ACROSS OUR FORECAST AREA AND TOWARD THE SOUTHEAST STATES/APPALACHIAN MOUNTAIN REGION THIS EVENING THROUGH LATE TONIGHT. A DEEPLY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS OUR AREA TONIGHT WITH PRECIPITABLE WATER VALUES RISING TO AROUND 1.6 TO 1.9 INCHES. SHORT RANGE GUIDANCE CONTINUES TO HINT AT ANOTHER CONVECTIVE COMPLEX POTENTIALLY FORMING LATER THIS EVENING INTO THE OVERNIGHT HOURS...WITH LOCALLY HEAVY RAINFALL POSSIBLE. A LOW LEVEL JET IS ALSO EXPECTED TO STRENGTHEN TO AROUND 40-45 KNOTS LATE TONIGHT. WARM ADVECTION/NORTHWARD MOVEMENT IN THE WARM FRONTAL BOUNDARY ACROSS SOUTHERN/COASTAL PORTIONS OF THE FORECAST AREA MAY RESULT IN INCREASING MLCAPE VALUES TO 500-800 J/KG IN THE WARM SECTOR LATE. THE INCREASED SHEAR/INSTABILITY...ALONG WITH 0-1 KM SRH VALUES INCREASING TO AROUND 200 M2/S2 NEAR THE BOUNDARY MAY RESULT IN A FEW STRONG TO SEVERE STORMS MAINLY ACROSS SOUTHERN PORTIONS OF THE REGION LATE TONIGHT...WITH DAMAGING WINDS AND POSSIBLY A BRIEF TORNADO. LOCALLY HEAVY RAIN MAY ALSO RESULT IN LOCALIZED FLOODING... BUT CONFIDENCE IN A LARGER SCALE FLOOD POTENTIAL REMAINED LOW ENOUGH TO PRECLUDE A FLASH FLOOD WATCH ISSUANCE. /21 SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...MODEL GUIDANCE CONTINUES TO SHOW NEXT POTENT SHORT WAVE TROF MOVING INTO EAST TX EARLY WED MORNING SETTING THE STAGE FOR WIDESPREAD PRECIP ACROSS MUCH OF THE CENTRAL GULF REGION ALONG WITH THE ONSET OF STRONG TO POSSIBLY SEVERE THUNDERSTORM DEVELOPMENT WED AND WED NIGHT. ALL INDICATIONS ARE STILL PRESENT IN THE CURRENT PHYSICAL GUIDANCE SHOWING SFC DEWPTS CLIMBING TO THE UPPER 60S TO THE LOWER 70S COMBINED WITH A WEAK WARM FRONT NEAR THE COAST MOVING INLAND...MODEL CAPES RANGING FROM 1500 J/KG NEAR THE COAST...UP TO 2500 J/KG INLAND. A STRONG LOW LEVEL 850 JET INCREASES TO 40 TO 50 KNOTS BY LATE WED MORNING CONTINUING INTO THE EVENING HOURS. ALOFT THE LEFT FRONT QUAD OF A 100 KNOT UPPER JET ALIGNS WELL WITH THE BETTER DYNAMICS IN THE LOWER LEVELS HELPING TO SUPPORT THE BETTER LIFT FOR SEVERE WEATHER OVER MOST OF THE FA WED AFTERNOON THROUGH WED EVENING. STRONG VERTICAL SHEAR IS ALSO NOTED WITH 0-1 KM HELICITY VALUES RANGING FROM 200 TO 250 M2/S2 HELPING TO SUPPORT THE THREAT OF ROTATING CELLS. BY LATE WED NIGHT INTO EARLY THU MORNING THE BETTER FORCING OR DYNAMICS IN THE LOWER TO UPPER LEVELS BEGINS TO MOVE OFF THE NORTHEAST OVERALL LEADING TO LESS COVERAGE OF SHOWERS AND THUNDERSTORMS THU THROUGH THU NIGHT. AS MENTIONED EARLIER THERE WILL BE ENOUGH INSTABILITY AND WEAK FORCING ALOFT ON THU ALLOWING FOR MORE THUNDERSTORMS TO DEVELOP WITH STILL THE POTENTIAL FOR A FEW STRONG THUNDERSTORMS OCCURRING MOSTLY DURING THE AFTERNOON OR EARLY EVENING HOURS OR DURING MAX HEATING. CURRENT THINKING FROM SPC PLACES MUCH OF THE CENTRAL GULF COAST REGION IN A SLIGHT RISK FOR SEVERE WEATHER WED AND WED NIGHT WHICH IS STILL SUPPORTED WELL WITH THE CURRENT PHYSICAL GUIDANCE FROM MOST OF THE MODEL GUIDANCE. ONE OTHER CONCERN CONTINUES TO BE THE POTENTIAL FOR SOME FLASH OR AREA FLOODING MOSTLY OVER THE LOWER HALF OF THE FA ESPECIALLY OVER THE WESTERN FLORIDA PANHANDLE STRETCHING NORTH OVER PARTS OF SOUTH CENTRAL AL MOSTLY WED AND WED NIGHT. OVERALL RAINFALL TOTALS IN THESE AREAS COULD REACH 3 TO 6 INCHES BY LATE WED INTO THU. FOR NOW WILL CONTINUE TO HOLD OFF ON ANY TYPE OF A WATCH AND MONITOR CONDITIONS CLOSELY. ALSO MOSTLY OVER THE LOWER HALF...OR ESPECIALLY ALONG THE COAST THE ONSET OF DENSE SEA/ADVECTION TYPE FOG WILL BE LIKELY LATE WED THROUGH THU NIGHT AS DEWPTS CONTINUE TO CLIMB INTO THE UPPER 60S TO LOWER 70S. AS FOR TEMPS CONDITIONS WILL CONTINUE TO BE UNSEASONABLY MILD WITH NEAR RECORD HIGHS BOTH WED AND THU. HIGHS WILL BE IN THE UPPER 70S TO NEAR 80 BOTH DAYS WITH LOWS IN THE MID TO UPPER 60S. THE RECORD HIGHS FOR MOBILE ARE 79 AND 78 FOR THE 23RD AND 24TH AND 78 FOR BOTH DAYS IN PENSACOLA...WHICH COULD BE BROKEN. /32 LONG TERM /FRIDAY THROUGH MONDAY/...UPPER RIDGE CONTINUES TO BUILD OVER MUCH OF THE EASTERN STATES THROUGH SATURDAY IN RESPONSE TO A DEEP UPPER TROF DIGGING OVER THE WESTERN CONUS LEADING TO A DEEP CUT OFF LOW OVER THE SOUTHWEST STATES. THE DEEP UPPER LOW ADVANCES EASTWARD ACROSS THE SOUTH CENTRAL STATES THROUGH MONDAY WITH AN ASSOCIATED SURFACE LOW BRINGING A COLD FRONT THROUGH THE FORECAST AREA ON MONDAY NIGHT. CHANCE POPS FOR MOST OF THE AREA ON FRIDAY ARE FOLLOWED BY SLIGHT CHANCE POPS FOR SATURDAY...THEN POPS INCREASE TO GOOD CHANCE TO LIKELY BY MONDAY AHEAD OF THE APPROACHING FRONT WITH A FEW STRONG STORMS POSSIBLY AHEAD OF THE FRONT. AREAS OF FOG MOSTLY NEAR THE COAST WILL ALSO BE POSSIBLE AS DEWPTS CONTINUE IN THE UPPER 60S TO LOWER 70S. HIGHS ON CHRISTMAS AND SATURDAY WILL BE MOSTLY IN THE MID TO UPPER 70S...WITH AROUND 80 POSSIBLY IN SOME SPOTS. THE RECORD HIGHS FOR CHRISTMAS AT MOBILE AND PENSACOLA ARE 77 AND 78 RESPECTIVELY...AND THESE MAY BE BROKEN JUST LIKE CHRISTMAS EVE. THE POTENTIAL RECORD BREAKING TEMPERATURES CONTINUE FOR SATURDAY WITH MOBILE AND PENSACOLA CURRENT RECORDS OF 78. HIGHS FOR SUNDAY AND MONDAY TREND SOMEWHAT LOWER BUT STILL REMAIN WELL ABOVE SEASONABLE VALUES. OVERNIGHT LOWS WILL BE MOSTLY IN THE MID 60S THROUGH SATURDAY NIGHT...THEN TRENDING COOLER BY MONDAY NIGHT WITH LOWS IN THE LOWER 50S TO LOWER 60S. /29/32 MARINE....AN ONSHORE FLOW PATTERN WILL PERSIST ACROSS THE MARINE AREA THIS WEEK AS HIGH PRESSURE REMAINS OVER THE WESTERN ATLANTIC AND A COLD FRONT SLOWLY MOVES FROM THE ROCKY MOUNTAINS AND PLAINS STATES TOWARD THE MISSISSIPPI VALLEY REGION. NUMEROUS SHOWERS AND STORMS ARE EXPECTED THROUGH THURSDAY...A FEW OF WHICH COULD BE STRONG TO SEVERE AT TIMES...WITH HIGH WINDS...LOCALLY HIGHER WAVES...FREQUENT LIGHTNING AND VERY HEAVY RAIN. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY WEDNESDAY OVER THE GULF WATERS AS A MODERATE TO STRONG SOUTHERLY WIND FLOW DEVELOPS AND SEAS BUILD. AREAS OF DENSE FOG ARE POSSIBLE MID TO LATE WEEK...PARTICULARLY IN AREA BAYS DURING THE EVENING AND OVERNIGHT HOURS. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR ALZ261>266. FL...NONE. MS...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR MSZ078-079. GM...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR GMZ630>632. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 22, 6:17 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 617 AM CST TUE DEC 22 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 617 AM CST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AND EARLY WEDNESDAY MORNING. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE MAIN THREATS. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS THE REGION EARLY WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING...ESPECIALLY ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL THREATS. MORE DETAILS ON THE TIMING AND THREAT AREAS WILL BE PROVIDED AS THE EVENT DRAWS CLOSER IN TIME. PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY NIGHT. STORM TOTAL RAINFALL OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED. ISOLATED INSTANCES OF FLASH OR AREAL FLOODING ARE POSSIBLE ACROSS COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA STRETCHING NORTH OVER PARTS OF SOUTH CENTRAL ALABAMA. LOCALIZED FLOODING OF URBAN AND POOR DRAINAGE AREAS WILL BE LIKELY. A HIGH RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-231230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 617 AM CST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WIND AND WAVE CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THIS TIME FRAME. ALSO...AREAS OF DENSE FOG CAN BE EXPECTED BY WEDNESDAY AND CONTINUE THROUGH MUCH OF THE WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 10:59 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 46 min |
| Dec 22, 12:45 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 45 min |
| Dec 22, 8:44 AM CST | River Flood Warning | MOB | Escambia | 18 days |
| Dec 21, 9:49 PM CST | Special Weather Statement | MOB | Mobile | 56 min |
| Dec 21, 9:52 PM CST | Special Marine Warning | MOB | 53 min | |
| Dec 21, 10:10 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 50 min |
| Dec 21, 10:22 PM CST | Areal Flood Advisory | MOB | Mobile | 113 min |
| Dec 21, 11:30 PM CST | Special Marine Warning | MOB | 60 min | |
| Dec 22, 12:38 AM CST | Special Marine Warning | MOB | 67 min | |
| Dec 22, 12:58 AM CST | Special Marine Warning | MOB | 92 min | |
| Dec 22, 2:15 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 22, 4:15 AM CST | Special Marine Warning | MOB | 90 min | |
| Dec 22, 7:37 AM CST | Dense Fog Advisory | MOB | Baldwin, Mobile | 83 min |
| Dec 22, 7:44 AM CST | Marine Dense Fog Advisory | MOB | 14 hr | |
| Dec 22, 3:28 PM CST | Special Weather Statement | MOB | Choctaw | 62 min |
| Dec 22, 5:21 PM CST | Special Marine Warning | MOB | 84 min |
Nearby
River Flood Warnings in Florida, 2015River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.